# SDR 2006UALA01699

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 56,403 hours, 33,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 384-388 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L AT APPROXIMATELY STA 384-388 HAS LONGITUDINAL CRACK IN LOWER RADIUS.      REPAIRED STRINGER AND MANUFACTURED NEW FRAME CLIP
